Modelling the Drugs Therapy for HIV Infection with Discrete-Time Delay
Xueyong Zhou and
Xiangyun Shi
Abstract and Applied Analysis, 2014, vol. 2014, 1-14
Abstract:
A discrete-time-delay differential mathematical model that described HIV infection of CD4 + T cells with drugs therapy is analyzed. The stability of the two equilibria and the existence of Hopf bifurcation at the positive equilibrium are investigated. Using the normal form theory and center manifold argument, the explicit formulas which determine the stability, the direction, and the period of bifurcating periodic solutions are derived. Numerical simulations are carried out to explain the mathematical conclusions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/294052.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/294052.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:294052
DOI: 10.1155/2014/294052
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().